# SDR DALA2016012200581

- Difficulty date: January 20, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 43,506 hours, 30,190 cycles
- System (JASC): 5240 · Service Doors
- Part: Brace
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WEB BRACE FOR R1 DOOR. CORROSION BLENDED BEYOND 20 PERCENT LIMIT MARKED.  PART ON R1 REPAIR PARTS RACK. REF ORNCR 63165-0200-0275, FABRICATED NEW ANGLE  IAW DWG 5910085.  ANGLE HEAT TREATED TO T42 CONDITION.  INSTALLED NEW ANGLE IAW SRM 51-41-05, PG 1.
